MAUDE Adverse Event Report: COVIDIEN PVC F TUBE 5FRX36IN W ENFIT; GASTROINTESTINAL TUBES WITH ENTERAL SPECIFIC CONNECTORS

COVIDIEN PVC F TUBE 5FRX36IN W ENFIT; GASTROINTESTINAL TUBES WITH ENTERAL SPECIFIC CONNECTORS
Model Number 461008E
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/28/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complainant indicated that the device will not be returned for evaluation as it has been discarded; therefore, a failure analysis is not available, and we are not able to determine the relationship between this device and the cause for this event. as part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product. if additional information or the sample is received, the investigation will be reopened and responded to accordingly.
 
Event or Problem Description
The customer reported that the feeding tube was kinked at the distal end.The tube was bent and very difficult to install in the baby.
 
Additional Manufacturer Narrative
A device history record of the reported lot number shows evidence that the product was released according to all established procedures and qa documentation.The sample was not provided for evaluation however one photograph was provided.The reported condition of kinked tubing was confirmed however the condition of stiff tubing cannot be determined without a sample for analysis.The reported condition was not found during the manufacturing process, assembly or the shipping area nor any additional process that could generate it; process was found running according to product specifications meeting quality acceptance criteria.Based on the provided image the root cause analysis indicates that most probable cause of the reported condition is due to damage during sub assembly process packaging and transport.The condition reported by the customer was evaluated against the acceptable quality limit (aql), no action plan is deemed required since the complaint reported represents a rate of 0.007%, below the approved aql of 0.25%.This complaint will be used for tracking and trending purposes.

Brand Name
PVC F TUBE 5FRX36IN W ENFIT
Common Device Name
GASTROINTESTINAL TUBES WITH ENTERAL SPECIFIC CONNECTORS
Manufacturer (Section D)
COVIDIEN
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX  22500
MDR Report Key10033571
Report Number9612030-2020-02462
Device Sequence Number2986751
Product Code PIF
UDI-Device Identifier10884521547230
UDI-Public10884521547230
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number461008E
Device Catalogue Number461008E
Device Lot Number1713616964
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/01/2020
Supplement Date Received by Manufacturer05/01/2020
Initial Report FDA Received Date05/07/2020
Supplement Report FDA Received Date10/28/2020
Patient Sequence Number1